| Model Number |
174233 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, on a laparoscopic hiatal hernia repair, when the surgeon was preparing to maneuver the device behind the esophagus, the rotation and articulation knobs were used then a part of the plastic housing came off inside the patient.The plastic was retrieved with graspers without issue.There was no patient injury.